# SDR SWIA20250317015

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE TRIPLERS (FS621.00), LBL27.50,  LBL18.00,  LBL9.50, RBL9.50, RBL18.00, RBL27.50, RBL36.20 @ WL103.50 AND LBL9.50, RBL9.50 @ WL87.50 HAS GOUGES FROM CARGO LINER SCREWS.      (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
